# SDR 20000331SH003

- Difficulty date: February 25, 2000
- Submitted: March 31, 2000
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Failed
- Location: Cabin
- Component: Life Vest, Eaaeromarine
- Component part number: KSE35HC2L8
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO INFLATE THIS DUAL CELL ADULT LIFE PRESERVER, BOTH TOGGLES WERE PULLED SIMULTANEOUSLY.  THE BACK CELL INFLATED CORRECTLY, THE FRONT CELL FAILED TO INFLATE DUE TO THE ACTUATING LEVER PULLING OUT OF INFLATOR ASSEMBLY HOUSING ALLOWING INFLATOR PIN AND SPRING TO FALL OUT OF ASSEMBLY WITHOUT BREAKING SEAL ON CO2 CARTRIDGE.  DISASSEMBLY OF BOTH THE GOOD AND FAILED INFLATOR ASSEMBLIES AND COMPARISON OF THE 2 ACTUATING ARM RETAINER PINS SHOWED THE FAILED ASSEMBLY PIN WAS APPROX 0.092 INCH SHORTER THAN THE RETAINER PIN OUT OF THE GOOD ASSY.  NOTE THAT BOTH OF THESE PINS ARE STEEL.  THIS VEST IS NOT AFFECTED BY EAM SB SBV-25-2 BY DATE OF MFG AND HAVING STEEL PINS.    (X)
